Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Asystole

Doctor's checkup appointment tomorrow.

Recommended Posts

I finally made an appointment to see my doctor a few weeks ago and explained everything about how I was feeling, about low self esteem, anxiety, and how I hadn't been eating much and just generally feeling down about everything.

He suggested that I be on a waiting list to see a psychotherapist. A 6-9 month waiting list; whoop-de-do. In the meantime I asked for something I could take to help since it was really beginning to affect my social life and daily function in general. And as a result I got Citalopram. Now my 3 week review is tomorrow. I'm not entirely sure which version of events to give him.

I either tell him a little fib and say everything has been going fine, give the medication some more time to work and see how i'm feeling at my next checkup.

Or I tell the truth; that my medication hasn't made me feel any different whatsoever, that i'm now sleeping for about 12 to 14 hours a day and feel like i've run a marathon, that my previously borderline ED eating habits haven't gotten better although my appetite is even more non-existent, that in the last 3 weeks I somehow feel ten times worse, that when i'm talking to people I feel like i'm staring into space and their words are just bouncing off me, that everytime somebody wants to speak to me about something I think it's something i've done wrong or that's going to make me feel even worse.

Yes tomorrow will be fun indeed.. =|

Share this post


Link to post
Share on other sites

I'd go with telling the truth.

The doctor can't help you if you don't let him know exactly what's going on.

Perhaps you need a different medication, more time on the current on, or a dosage adjustment.

Good luck!

Share this post


Link to post
Share on other sites

I'm on 20mg now. How fast does the change affect you? Because I have this urge to get up and jump out the window or do something big, yet at the same time I have no energy, am restless and feel really ... blerghghhghghsnarfle.

Share this post


Link to post
Share on other sites
I'm on 20mg now. How fast does the change affect you? Because I have this urge to get up and jump out the window or do something big, yet at the same time I have no energy, am restless and feel really ... blerghghhghghsnarfle.

This expression is pure genius.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×